О квазилинейных уравнениях типа Бельтрами с вырождением

Севостьянов, Е. А. (2011) О квазилинейных уравнениях типа Бельтрами с вырождением. Математические заметки, 90 (3). pp. 445-453.

[img]
Preview
Text
Download (523kB) | Preview

Abstract

В статье рассматривается вопрос о разрешимости уравнения

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 14 Nov 2014 08:11
Last Modified: 15 Aug 2015 10:16
URI: http://eprints.zu.edu.ua/id/eprint/13996

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics